Is it normal for Monistat to burn when curing a yeast infection?

Yes. Your skin barrier is damaged. The creams can sting, but should diminish over a couple of days. If this sensation does not resolve, seek medical evaluation.

Related Questions

I recently used Monistat 1 (tioconazole) (last 2 1/2hrs) for a yeast infection and feel a slight burning sensation. Is this normal and how long will it last?

Monistat is. OTC because it does not work up to current standards. some people are allergic to it and develop burning. i advise a cool tap water douche twice to rinse it out. then get an RX for diflucan or terazol (terconazole) to treat the infection. Read more...
Soon. You should be fine, but if not seeing your doctor for some tests might clarify the situation and suggest another treatment. A urine test might also be helpful. You might want to be see before the Labor Day weekend. Read more...

What should I do if I have a yeast infection and it's really irritated? I have massive itching, clumps, and burning, and have already tried Monistat and I am still irritated.

The . The growing popularity of 3 day and one day treatments is accompanied by irritation from increased concentration of the medications. I generally recommend Gyne-Lotrimin or monistat in the 7 day formulations as they are less concentrated and less likely to cause more irritation than the yeast itself. Another option for resistant yeast is boric acid capsules. You can make them yourself or get them from a compounding pharmacy. If it is this bad you should also have an examination just to be sure that it is really yeast. Read more...
See your gynecologis. There are many different infections that can occur and you need to see your doctor and get a culture if the yeast creams aren't working. Read more...

I'm currently prescribed on Gynozole-1 due to a yeast infection. Can I use Monistat to help relieve the itchy/burning side effects during treatment?

Won't help. There is no point in adding Monistat to Gynazole. Both are "azole" drugs (miconazole and butaconazole, respectively); neither works better than the other, and neither is designed to control itching. However, once on treatment, you could safely add an over-the-counter cortisone cream. Cortisone makes yeast worse if used alone, but safe and usually effective when used with azole treatment. Read more...